VIEW ALL ABSTRACTS +
Articles
Adjiey Jean-Luc Koffi, Kinvi Kangni
Afr. Diaspora J. Math. (N.S.) 18 (2), 1-10, (2015)
KEYWORDS: Polarization at an operator, subordinate subalgebra to an operator, induced representation
Bazanfaré Mahaman, Mamadou Mboup
Afr. Diaspora J. Math. (N.S.) 18 (2), 11-17, (2015)
KEYWORDS: Asymptotically nonnegative curvature, density of rays, critical point, 53C21, 53C20
Abdullah Mir, Mamadou Mboup
Afr. Diaspora J. Math. (N.S.) 18 (2), 18-25, (2015)
KEYWORDS: polynomial, Maximum Modulus, Zeros, 30A10, 30C10, 30C15
Back to Top